# SDR CALA2015123094925

- Difficulty date: December 29, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 99,523 hours, 15,582 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF T CAP IN AFT CARGO PIT STATION 1219, LBL 36.  R & R AFT CARGO COMPARTMENT, T CAP AT STATION 1219 IAW SRM 51-40-02 & DWG 146T0250.
